I suddenly began having a very heavy discharge a few weeks ago. Dr already tested me for BV and yeast - both were negative but I was still put on a round of diflucan and boric acid - neither of which did anything. It doesn't look or smell abnormal. I sometimes have to wear a lite tampon and always wear pantiliners (sometimes multiple) b/c it is so heavy. My period ended 2 days ago and today it is heavier than ever. What can it be? Is there anything to limit it?
How are you? Do you still experience the heavy vaginal discharge that you mentioned? This could be due to normal physiologic discharge or associated with vaginal infection, pregnancy, and even inflammation of the cervix. For proper diagnosis, it is best that further evaluation including gynecological examination and some vaginal swabs for laboratory analysis may need to be done. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.